# SDR AALA202202189091

- Difficulty date: February 16, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A300*
- Aircraft serial: 5409
- Aircraft time: 29,074 hours, 11,629 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L3 DOOR DAMPER ASSIST CYLINDER PRESSURE LOW. SERVICED CYLINDER PER AMM 52-10-00-614-001-A.
